Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Using methotrexate to control psoriasis. Stomach pain, bloating after consuming alcohol. Endoscopy shows mild hepatitis

i am having psoriasis and using methotrexate to control it i am using the same for 10 years 7.5mg in a week if i stop my psoriasis stars again i also consume alochol when ever i eat something my stomach bloats and there is pain i did endoscopy and found that i was told that i have mild hepitatis my sgpt and sgot increased to about 57 and 60 after medication of tentral i have reduced it to 30 and 36 i have again started consuming alchol but very less i fear to take methotrexate now i take vitamin d3 0000iu in a week
Asked On : Thu, 22 Nov 2012
Answers:  1 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Dear Friend.
You should fear of consuming alcohol.. rather than methotrexate.
Mtx also effects liver. And your doctor must have warned you not to consume alcohol with Mtx.. Still you did and you have seen the consequences.
Psoriasis is a controllable disease. You need to take treatment for that.
So in your case you have 2 options: Life or alcohol.
Choose one.
Both options you cannt choose.

Be brave.. get up.
Start mtx once your liver functions are normal from a low dose.. titrate to desirable dose with liver function monitoring.

I wish you an addiction free.. healthy life.

Dr Anshul, MD
Answered: Thu, 7 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor